# SDR ASOA20150302003

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 714
- Aircraft time: 32,241 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527605005
- Condition: Dented
- Location: Frames 7-8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS ON FUSELAGE BETWEEN FRM 7 & 8, STR 11L-13L.  CUTOUT DAMAGED SKIN INSTALLED FILLER DOUBLER AND TRIPLER IAW ETD2014-145-060373.
